# SDR DALA2025013000727

- Difficulty date: March 15, 2023
- Submitted: January 30, 2025
- Operation: Air carrier
- Aircraft: N894AT
- Make and model: Boeing 717-200
- Aircraft serial: 55046
- Aircraft time: 47,355 hours, 33,428 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

-AD- CENTER WING BOX LOWER SKIN XCW=20 TO XCW=42 REAR SPAR TO STRINGER #12 HAS CORROSION AND ELONGATED HOLES. REPAIR APPROVAL IS LIMITED TO 24 MONTHS FROM 14MAR23. ADDITIONAL ENGINEERING AUTHORIZATION (ER/A REVISION) IS REQUIRED FOR CONTINUED SERVICE OF THIS REPAIR LONGER THAN 24 MONTHS FROM REPAIR ACCOMPLISHMENT. NOTE TO ENGINEER: DAMAGE TOLERANCE ANALYSIS (DTA) IS REQUIRED IN ACCORDANCE WITH PROCEDURES ESTABLISHED IN FAA AC 120-93. ASSOCIATED ER/A 14-606154 ADDED FOR AC 9554. **REDEFERRED LOG TO QC, ESTAB MON INSP **. PER ER/A 606154-14AD REV A, DTE STAGE 2 ACCOMPLISHED. DTE STAGE 3 IS TRACKED ON NEW LOG PAGES #0786178 AND #0786192. PLEASE CLOSE THIS LOG PAGE #2672664. TERMINATED LOG PAGE PER ENGINEERING COMMENTS ON LINE 4. CLOSED LOG AND REMOVED MONITOR INSP PER ALERT 29JAN25 AND LOG COMMENTS. (LP #2672664)
